# SDR 2013FA0000304

- Difficulty date: April 24, 2013
- Submitted: May 31, 2013
- Operation: General aviation
- Aircraft: N51AU
- Make and model: Diamon DA 42
- Aircraft serial: 42008
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: D6428100003
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FUEL PUMP FILTER HOUSING ASSY LEAKING.  FOUND THE FILTER ASSY TO BE LEAKING, MANY OF WHICH WERE BRAND NEW UNITS.  IF IGNORED, EVENTUALLY THERE WILL BE AN IN-FLIGHT FIRE AS A RESULT OF THE FILTER ASSY.
